im 27 and have this arrogant black discoloration in the inner aspect of my thighs.have used eldoquin 4% cream for almost a month.i would like to know when do the change start to appear?moreover how long does the effect stay?does anyone have any other better drug to erase my problem for good/its really embarassing me.
No answers have yet been posted. Add your answer to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am an East Indian with a dark brown complexion who has been suffering with PIH caused by acne for over 5 months. Usually my skin heals well on its ...
1 answer • 7 Feb 2010
Is it for joint pain or arthritis It says apply Topical only. Or is it for bladder and itching problems?
1 answer • 8 Apr 2012
... successive doses of any drug? Is Half-Life is one of them?
1 answer • 1 Jul 2013
I mean by doubling the dose, its duration doubled,too. For example 500 mg Amoxil with 8 hours duration of action, by doubling to 1000mg also the ...
1 answer • 16 Jan 2015